# SDR AALA202109104718

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 67,106 hours, 25,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION ON FLIGHT ATTENDANT PANEL. GROUND SCAN-DOOR BOTTLE MID LEFT. SERVICED L2 DOOR ASSIST BOTTLE TO FULL PER AMM 52-10-00.
